Reviewer Acknowledgements for Journal of Mathematics Research, Vol. 11, No. 1


  •  Sophia Wang    

Abstract

Journal of Mathematics Research wishes to acknowledge the following individuals for their assistance with peer review of manuscripts for this issue. Their help and contributions in maintaining the quality of the journal is greatly appreciated. Many authors, regardless of whether Journal of Mathematics Research publishes their work, appreciate the helpful feedback provided by the reviewers. Reviewers for Volume 11, Number 1   Chung-Chuan Chen, National Taichung University of Education, Taiwan Cibele Cristina Trinca Watanabe, Federal University of Tocantins (UFT), Brazil Cinzia Bisi, Ferrara University, Italy Enrico Jabara, Universita di Ca Foscari, Italy Gener Santiago Subia, NUeva Ecija University of Science and Technology, Philippines Guy Biyogmam, Georgia College & State University, USA Hayat REZGUI, Ecole normale Supérieure de Kouba, Algeria Kuldeep Narain Mathur, University Utara Malaysia, Malaysia Liwei Shi, China University of Political Science and Law, China Luca Di Persio, University of Verona, Italy Mohammad A. AlQudah, German Jordanian University, Jordan N. V. Ramana Murty, Andhra Loyola College, India Neha Hooda, New Jersey City University, United States Omur Deveci, Kafkas University, Turkey Rami Ahmad El-Nabulsi, Athens Institute for Education and Research, Greece Rosalio G. Artes, Jr., Mindanao State University, Philippines Rovshan Bandaliyev, National Academy of Sciences of Azerbaijan, Azerbaijan Sanjib Kumar Datta, University of Kalyani, India Sergiy Koshkin, University of Houston Downtown, USA Sreedhara Rao Gunakala, The University of The West Indies, Trinidad and Tobago Xiaofei Zhao, Texas A&M University, United States Xingbo WANG, Foshan University, China Yaqin Feng, Ohio University, USA Youssef El-Khatib, United Arab Emirates University, United Arab Emirates   Sophia Wang On behalf of, The Editorial Board of Journal of Mathematics Research Canadian Center of Science and Education


This work is licensed under a Creative Commons Attribution 4.0 License.
  • Issn(Print): 1916-9795
  • Issn(Onlne): 1916-9809
  • Started: 2009
  • Frequency: bimonthly

Journal Metrics

Google-based Impact Factor (2018): 3.1

  • h-index (August 2018): 16
  • i10-index (August 2018): 35
  • h5-index (August 2018): 9
  • h5-median (August 2018): 9

( The data was calculated based on Google Scholar Citations. Click Here to Learn More. )

Contact